# SDR HALA2012030500103

- Difficulty date: March 5, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 77,458 hours, 32,924 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: HG1057AA07
- Part serial: 019102
- Condition: Failed
- Location: Fuel Qty
- Part time: 16,840 hours, 3,483 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - FUEL QTY INDICATOR ON EICAS MSG WITH FUEL QTY BLANKS.  R & R  FQIS PROCESSOR IAW AMM 28-41-08, BITE CHECK OK.
